# SDR HNAA0100022

- Difficulty date: March 27, 2001
- Submitted: March 30, 2001
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 32,777 hours, 37,300 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Bolt
- Condition: Missing
- Location: Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 MLG FWD DOOR CAME OPEN IN FLIGHT.  FOUND DOOR ACTUATING ROD TO DOOR HINGE HARDWARE MISSING.  REPLACED HARDWARE.
